# SDR SWAA2022021457987

- Difficulty date: January 3, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,656 hours, 36,058 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - CORROSION FRONT SPAR WEB LOCATED OFSS 261 AT LT WING ; 2021-576311 / [01] TOOL USED. ULTRASONIC THICKNESS GAGE. P/N: 45MG. S/N: 130066701. DUE DATE: 22-APR-22.; [02] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022233. DUE DATE: 02-JUN-22.; [03] PERFORMED REPAIR ON FRONT SPAR WEB LOCATED OFSS 261 AT LT WING IAW EA 22-157-00228 SEE INDIVIDUAL SIGNOFFS BELOW.; [04] CERTIFIED WORK PERFORMED RII   PERFORMED REPAIR ON FRONT SPAR WEB LOCATED OFSS 261 AT LT WING IAW EA 22-157-00228 SEE INDIVIDUAL SIGNOFFS BELOW.
